Skip to main content

The population ecology and social behaviour of taxonomists

Joppa, Lucas N., Roberts, David L., Pimm, Stuart L. (2011) The population ecology and social behaviour of taxonomists. Trends in Ecology and Evolution, 26 (11). pp. 551-553. ISSN 0169-5347. (doi:10.1016/j.tree.2011.07.010) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31367)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.tree.2011.07.010
Item Type: Article
DOI/Identification number: 10.1016/j.tree.2011.07.010
Additional information: Update: Letters
Subjects: G Geography. Anthropology. Recreation > GE Environmental Sciences
Divisions: Divisions > Division of Human and Social Sciences > School of Anthropology and Conservation > DICE (Durrell Institute of Conservation and Ecology)
Depositing User: Shelley Malekia
Date Deposited: 08 Oct 2012 11:58 UTC
Last Modified: 16 Feb 2021 12:42 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/31367 (The current URI for this page, for reference purposes)
Roberts, David L.: https://orcid.org/0000-0001-6788-2691
  • Depositors only (login required):